MathSciNet Relay Station
MathSciNet bibliographic data
MR1256527 (94m:42074) 42C15 (65T20)
Cohen, Albert; Daubechies, Ingrid; Vial, Pierre Wavelets on the interval and fast wavelet transforms. Appl. Comput. Harmon. Anal. 1 (1993), no. 1, 54–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement